Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the discriminant of ternary forms and a certain class of surfaces


Author: Arnold Emch
Journal: Trans. Amer. Math. Soc. 28 (1926), 432-434
MSC: Primary 14J25
DOI: https://doi.org/10.1090/S0002-9947-1926-1501356-8
MathSciNet review: 1501356
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14J25

Retrieve articles in all journals with MSC: 14J25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1926-1501356-8
Article copyright: © Copyright 1926 American Mathematical Society

American Mathematical Society